# SDR 05FDEA03565

- Difficulty date: October 28, 2005
- Submitted: October 31, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E INT STRUCTURE FOUND 1CRACK 0.50'' ON RIB AT STA XORS 974.  REPAIRED L/E FORMER IAW SRM 57-20-00 FIG 1 SHT 6 VOL 1.
